# SDR SWIA202054122

- Difficulty date: October 23, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK IS CORRODED IN SEVERAL SPOTS FS 581-677.  C-CHECK RO 11/16/2020.  REPLACED SEAT TRACK RBL FROM FS 581 TO FS 677, REF CRJ700 SRM.
